# SDR USAA2013102400013

- Difficulty date: October 24, 2013
- Submitted: October 24, 2013
- Operation: Air carrier
- Aircraft: N755US
- Make and model: Airbus A319-112
- Aircraft serial: 1331
- Aircraft time: 29,822 hours, 23,227 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Dirty
- Location: L1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTED L1 DOOR DIFFICULT TO OPEN.  MAINTENANCE CLEANED DEBRIS FROM DOOR FLOOR AREA.  DOOR CHECKS OK.
